# SDR UPS97823622

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5779936
- Condition: Corroded
- Location: Bs 1490-1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D FS 1490 TO 1600 AT ATR 31R FINGER DOUBLER HAS CORROSION THROUGHOUT.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 53-4-1, 51-1-21.
